Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    36
  • comments
    47
  • views
    31001

Day 63

Graciemeow

443 views

not much more to report. i have a medical tomorrow because im doing camp america this summer and im worried the side effects from the med will affect it :/ ? i also have my consultation on the thursday FINALLLLLYY after 9 weeks!! so i'm hoping for some good news (good news as in blood tests are okay and my dosage can be upped and that i maybe dont have to be on this that much longer) i have picked a really good time to go on this medication being a third year, we are all under alot of stress and can't really afford to go out drinking (time wise and money wise) so its not been as hard as i thought it would be. wow in fact its 9 weeks today i will have been on this medication O_O thats a long time!! anyways, im trying to stay posssiitive :) and i cant wait to see my derm

worst of the side effects are my lips and my hair. the eczma is pretty annoying but not too much. my friend told me.. wierdly.. that some sort of nipple cream is supposed to work realllyy well on dry and sore lips!!! so i am going to try it as i cant stop biting my lips and making them bleed, they're so dry and sore :( !!

adios for now! ill update after my consultation



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×